American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 40 of 40 found      Go to page: 1 2

[31] Li-Chien Shen. Proof of a conjecture of Bank and Laine regarding the product of two linearly independent solutions of $y''+Ay=0$ . Proc. Amer. Math. Soc. 100 (1987) 301-308. MR 884470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] John Rossi. Second order differential equations with transcendental coefficients . Proc. Amer. Math. Soc. 97 (1986) 61-66. MR 831388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] J. R. Quine. Dirichlet integral and star-function inequalities . Proc. Amer. Math. Soc. 96 (1986) 249-254. MR 818454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Leon Brown and William Cohn. Some examples of cyclic vectors in the Dirichlet space . Proc. Amer. Math. Soc. 95 (1985) 42-46. MR 796443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Paul Bourdon. Cyclic Nevanlinna class functions in Bergman spaces . Proc. Amer. Math. Soc. 93 (1985) 503-506. MR 774012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] A. Hinkkanen and J. Rossi. On a problem of Hellerstein, Shen and Williamson . Proc. Amer. Math. Soc. 92 (1984) 72-74. MR 749894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Norbert Steinmetz. On the order and lower order of entire functions with radially distributed zeros . Proc. Amer. Math. Soc. 87 (1983) 449-452. MR 684637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] David Drasin, Guang Hou Zhang, Lo Yang and Allen Weitsman. Deficient values of entire functions and their derivatives . Proc. Amer. Math. Soc. 82 (1981) 607-612. MR 614887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Thomas P. Czubiak and Gary G. Gundersen. Entire functions that share real zeros and real ones . Proc. Amer. Math. Soc. 82 (1981) 393-397. MR 612727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Faruk F. Abi-Khuzam. The order of entire functions with radially distributed zeros . Proc. Amer. Math. Soc. 82 (1981) 71-75. MR 603604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 40 of 40 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia